# SDR FDEA201212214361

- Difficulty date: December 21, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N872214
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB AT BS 1600-1620 HAS CORRISION TOP AND UNDERSIDE.  REMOVED CORROSION IAW-SRM-51-10-02 FOUND TO BE OUT OF LIMITS, FABRICATED IAW DWG 146N8722.  LOCATED AND DRILLED IAW-SRM-51-40-05, INSTALLED IAW-SRM-51-40-02. CAT."A" MAJOR REPAIR.
